# SDR SWIA200515993

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 6,837 hours, 5,307 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70608
- Part serial: 632
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 11,204 hours, 8,681 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM WENT OFF WHE FLAPS SELECTED ON APPROACH.  REPLACED HSTCU. OPERATIONAL CHECK GOOD.
